# SDR DALA13034347005

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 58,844 hours, 7,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cover
- Condition: Misinstalled
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR HARD TO OPEN OR CLOSE.   LOWER COVER WAS STRAIGHT AFTER REMOVAL, CORRECTLY INSTALLED AND DOOR CHECKED NORMAL TO OPEN & CLOSE IAW AMM 52-53-01.
